MAUDE Adverse Event Report: PARKELL, INC PARKELL; SCALER, ULTRASONIC

PARKELL, INC PARKELL; SCALER, ULTRASONIC
Model Number DURA30-US
Medical Device Problem Codes Material Fragmentation (1261); No Apparent Adverse Event (3189); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
Parkell, inc.Became aware of an incident involving a parkell insert, the dura30-us, on march 9, 2026.The insert was in use by a student when it broke off in a patient's mouth.It was caught in the trap and immediately suctioned out.No injury was initially reported.No treatment was sought.Images of the insert were provided for evaluation.The insert was returned without the tip.The insert is part of the student instrument package.As part of the resolution, the hygiene coordinator at the university was instructed to remind clinical students to adhere to the performance guide to ensure proper device handling and usage parameters, minimizing the risk of mechanical fatigue or breakage.We are filling this report in an abundance of caution to comply with 21 cfr 803.10(c).We will file a follow-up report if we become aware of any additional relevant information.

Brand Name
PARKELL
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
PARKELL, INC
300 executive drive
edgewood NY 11717
Manufacturer (Section G)
PARKELL, INC
300 executive drive
eedgewood NY 11717
Manufacturer Contact
patricia beja
300 executive drive
edgewood, NY 11717
6313891542
MDR Report Key24794385
Report Number2411797-2026-00002
Device Sequence Number8858464
Product Code ELC
UDI-Device Identifier00810000522927
UDI-Public00810000522927
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K950256
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDURA30-US
Device Catalogue NumberDURA30-US
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown